# SDR FDEA201510233323

- Difficulty date: October 23, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 779 hours, 17,366 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 4059005901
- Part serial: 91010188
- Condition: Failed
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ELEVATOR WAS VERY STIFF, BOTH NOSE DOWN & NOSE UP, ON THE GND & IN THE AIR.  IT SEEMED TWICE THE NORMAL ELEVATOR PRESS WAS REQUIRED, BOTH IN FLIGHT & ON GND.  R & R ELEVATOR LOAD FEEL DUPLEX ACTUATOR, CLEANED & LUBED ELEVATOR ACTUATORS & TENSION REGULATORS.  TESTED PUSH PULL LIMITS & FOUND TO BE ON THE HIGH SIDE, BUT STILL WITHIN LIMITS IAW AMM 27-32-01-4, 12-24-04-3-0 & 27-30-00-5.  OK FOR SERVICE.
